Article citationsMore >>

W. Shatanawi, A. Pitea, Fixed and coupled fixed point theorems for omega-distance for nonlinear contraction, Fixed Point Theory Appl. 2013(2013), Article ID 275.

has been cited by the following article:

Article

Common Fixed Point Theorems in b-Metric Spaces

1School of Mathematics and Systems Science, Shenyang Normal University, Shenyang 110034, China


Turkish Journal of Analysis and Number Theory. 2019, Vol. 7 No. 4, 117-123
DOI: 10.12691/tjant-7-4-4
Copyright © 2019 Science and Education Publishing

Cite this paper:
Yan Hao, Hongyan Guan. Common Fixed Point Theorems in b-Metric Spaces. Turkish Journal of Analysis and Number Theory. 2019; 7(4):117-123. doi: 10.12691/tjant-7-4-4.

Correspondence to: Hongyan  Guan, School of Mathematics and Systems Science, Shenyang Normal University, Shenyang 110034, China. Email: guanhy8010@163.com

Abstract

In this paper, we prove some common fixed point results for two mappings satisfying contraction conditions in complete b-metric spaces. Meanwhile, two examples are presented to support our results.

Keywords